# SDR AALA202411213961

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 41,269 hours, 17,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Out Of Position
- Location: Zn 800 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR RED HANDLE STICKS TOO FAR OUT MAKING ARMING DIFFICULT. ADJUSTED AND SECURED RED SHRINK WRAP ON FORWARD SERVICE DOOR. PER AARD 25-66-00-4.
